# SDR SWAA2021111723078

- Difficulty date: September 25, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 145AL
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 145AL GROUND WIRE SCREW EDGES (DOOR SIDE) SHOW SURFACE CORROSION.  REMOVED PANEL 145AL IAW SRM 51-40-02-0G-0. REMOVED CORROSION AT PANEL 145AL GROUND WIRE SCREW EDGES IAW SRM 51-10-02-0G-0. PERFORMED UT THICKNESS ON REWORKED AREA IAW NDTM PART 4 51-00-00 PROCEDURE 3 MINIMUM FOUND: 0.024'  FOUND OUT OF LIMIT IAW SRM 52-40-01-1A-4 FIGURE 103 DETAIL D. INSTALLED NEW DOOR PANEL (145AL) IAW SRM 51-40-02-0G-0.
